Depersonalization Support Forum banner
1 - 11 of 11 Posts
G

·
Discussion Starter · #1 ·
So I've been prescribed Zoloft for depression and panic attacks and I have taken my first pill. Has anyone had any experiences with this drug, and has it helped your DP? I've tried searching the forums but the spambot is making it impossible right now to sort through the results. I feel fine at the moment except my pupils are like dinner plates! I am actually scared to look at myself in the mirror now. They are huge :S
 

·
Registered
Joined
·
185 Posts
Hey
I was on this for 2 months I experienced the huge pupils also.... I had a fast heart rate...sickness and insomnia... It didn't really make a difference at first then started to have more energy about two weeks in but the start was hell
What dose are you on? I was started on 50mg then moved up to 100mg
 

·
Registered
Joined
·
185 Posts
Haha yeah possibly.... Depends on the person i suppose I was sweating like crazy aswell but heart rate was the one that i noticed the most
Best of luck

One thing i will say is don't stop it abruptly which i did....i was so sick for like 2 weeks Was nasty times
 
G

·
Discussion Starter · #5 ·
Thanks guys... I'm so anxious right now and I want to stop them because I'm scared it will make me feel more DP'd :/ dunno whether I should wait it out though... Ugh
 

·
Registered
Joined
·
125 Posts
Hi Delicate,

I was on Zoloft 50 mg for 5 weeks, made me fatter but didn t really do much for me, did noot help the DP i am also depressed and fatigue but dont know what to do, am on Lamotrigine and Fluanxol for now...Lamotrigine building up.
@Vortimi at what dose did you feel difference?
 
G

·
Discussion Starter · #7 · (Edited)
Well yesterday I got very close to killing myself. Existence just seemed against me. And I had the violent convulsions like you mentioned Vortimi but I get those with most of my worst panic attacks, so they weren't really what bothered me. I don't know if that was the drug or not. I kind of doubt it. But I'm interested in the thought of mood stabilisers... Every single day I have a hyperactive high, and a depressed nearing suicidal low. I am not classing it as bipolar, but I know I am more inclined to have bipolar as my mother and grandfather has it.

I tried thinking about going to the doctors today, but I don't know what to tell them. I'm on anticonvulsants, tranquillisers and antidepressants now and I don't see what else they can do for me. Sigh.

I know I always try to be positive on here but now I really don't feel like it. I just want to take all this pain, confusion and struggle away.

I guess I should listen to my signature :/
 
G

·
Discussion Starter · #8 ·
It's day 2 and I halved the dose. I'm getting so much DR and DP it's nuts. Stopping tomorrow hopefully. I need to deal with this on my own, I really do... However long it takes. I know from experience that time is a great healer.
 

·
Registered
Joined
·
294 Posts
It's day 2 and I halved the dose. I'm getting so much DR and DP it's nuts. Stopping tomorrow hopefully. I need to deal with this on my own, I really do... However long it takes. I know from experience that time is a great healer.
Whatever you do, you have a choice. It's not wrong to not take medicine and it isn't always wrong to take it. Just make sure to do it safely and under a doctor's supervision and counsel. Suddenly going off your meds can always make things a lot worse.
 
G

·
Discussion Starter · #10 · (Edited)
Yeah, I will go to the doctors tomorrow before I do quit. I had a crazy happy hyper, crying with laughter episode just now. I mean there was a reason for it but so soon after feeling suicidal? :/ I feel very strange. And everything looks different. I've also been on the stationary bike 3 times to get my legs tired but it didn't work, I had boundless energy in them.

This is why I hate drugs - I feel like I'm being taken over, and I don't want that. I want full control of myself. The negatives far outweigh the positives in my opinion. Especially reading that 75% of the effects are placebo apparently and there is a 25% chance of them helping in the long run.
 

·
Registered
Joined
·
294 Posts
Yeah, I will go to the doctors tomorrow before I do quit. I had a crazy happy hyper, crying with laughter episode just now. I mean there was a reason for it but so soon after feeling suicidal? :/ I feel very strange. And everything looks different. I've also been on the stationary bike 3 times to get my legs tired but it didn't work, I had boundless energy in them.

This is why I hate drugs - I feel like I'm being taken over, and I don't want that. I want full control of myself. The negatives far outweigh the positives in my opinion. Especially reading that 75% of the effects are placebo apparently and there is a 25% chance of them helping in the long run.
Sounds like a "mixed state", I know because I remember getting one from a drug called "Geodon". Hang in there, stay safe.
 
1 - 11 of 11 Posts
Top